Jump to content

Mestinon Q


tiger
 Share

Recommended Posts

Just wondering if anyone had this side effect of taking mestinon. I have been taking it for myasthenia gravis and it was helping, but then after taking it for a couple weeks it made me feel very foggy, to the point where I felt a little confused. Finally something that helped made me feel so bad. I called the office and they said it shouln't do that, well it did! I feel that it aggravated my POTS symptoms and now I can't take it. Having a very hard time with my medicines, very MISERABLE!!

I don't think my doctor knows what to do anymore.

Link to comment
Share on other sites

O SARA, I am in the same boat as you. After a year and a half of mestinon and making the best progress I have in 9 years with it, my body has decided to not tolerate it by causing muscles cramps and hbp, grrrr My dr doesn't know why or what to do either, so I am feeling desperate b/c on half the dose of florinef and mestinon I can't do nearly what I was able to do before, it's SOOO frustrating

I don't have any answers for you, but just want you to know I know what you are going through and it is awful ((( HUGS))))

Madeline

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...